Please do not use forums to advertise courses.
wondered if anybody could give me bit of advice!
got a client that was diagnosed with polymyalgia about 5yrs ago,
she has no sign of the polymyalgia now,
she takes 1 asprin for heart murmur, thyroxin 100 mcg for an under
active thyroid,she used to have a lot of leg cramps at night after
she went to bed but have lessend now with reflexology treatments,
she has dry eyes and used to have bad headaches that used to last up
to 3days behind the eyes but doesnt suffer with the h.aches anymore. the last
2 treatments she has had, there have been crystals in the liver area
and both feet in the transverse colon/descending colon area, just thot if
you could advise with anything, would be grateful with any info,many thanks
Nov 14 2008 11:17AM
|Hi Ivanna, You don't say if your client with Polymyalgia has been treated with steroids. If she has this could explain the crystals in the liver and colon.
If she is not or has never been on steroids it could be diet linked, also what age is she?
Nov 14 2008 4:05PM
Please note: So, tell a doctor urgently if you have PMR and you develop any of the following symptoms.
* Headache or tenderness on one side of your head.
* Pain in your jaw when you chew which eases quickly when you rest the jaw muscles.
* Sudden loss of vision, or any other sudden visual problem in one eye.
* Weakness, numbness, deafness or any other nerve-related symptom.
I found this on a site for Polymyalgia.
Right o, where abouts on the transverse colon is are the crystals? eg. in line with which of the toes.
I have done refelxology and the intestinal link with Ann Gillanders. The organs of the body are mapped in the colon.
Nov 16 2008 9:04PM
thanks for your reply, my client is 60+ and hasnt been on steroids since she had the polymalgia about 5yrs ago, im bit concerned because she isnt on any medication only what i put in the last posting, she is very slight lady and dont think it has anything to do with her diet. unsure what advice to give her really, espesially when the liver is concerned, gona do some research but if you come up with any, it would be great, many thanks again for your reply, ivanna.